MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 20FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 20FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720205
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Codes Vomiting (2144); Skin Inflammation/ Irritation (4545)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
It was reported to anvisa anonymously that the cuff is much larger in size than other tubes.In one specific case with general atrophy, it generated vomiting due to high volume of water from the cuff (20ml) with migration from the cuff to the duodenum.Frequent cuff rupture with probe in less than 60 days of use.Difficult connection with diet equipment.Frequent skin reaction with the ostio.Bad seal on the probe covers.Host leak.No additional information can be requested as the initial reporter is unknown.
 
Additional Manufacturer Narrative
A sample was not received for the investigation.A device history record review could not be performed because a lot number was not received with the complaint.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause, therefore a corrective action is not applicable at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.

Brand Name
GSTRO FEED TBE W/Y PRT 20FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18481033
Report Number9612030-2024-00009
Device Sequence Number6426559
Product Code KNT
UDI-Device Identifier10884521007291
UDI-Public10884521007291
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720205
Device Catalogue Number8884720205
Device Lot Number2223111364
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer12/22/2023
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date02/06/2024
Date Device Manufactured09/04/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown